# SDR SWIA202158266

- Difficulty date: April 8, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BAG BAY DOOR SURROUND INNER CHORD BETWEEN FS 1015 AND FS 1031.     (C-CHECK RO 5/20/2021)    REMOVED & INSTALLED NEW  INNER CORD AFT BAY DOOR SURROUND FS1015 & FS1031 REF CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 USING DWG #MM670-35085 REV-L. COMPLIED 51-900-1002-SKY
